# SDR SWAA2021102728200

- Difficulty date: October 8, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H Z-ANGLE STA 727E+10 TO 767+15; LBL 25 AND WL 156 HAS CORROSION. / BEGAN REMOVING CORROSION ON L/H Z ANGLE IN AFT CARGO FROM STA 727E+10' TO STA 767+15'; LBL 25; FOUND OUT OF LIMITS DUE TO LESS THAN 20X DISTANCE FROM EDGE IAW B737 SRM 53-00-53-1A-2. REPAIRED Z ANGLE FROM STA 727+10' TO STA 847 IAW B737 SRM 53-00-53-2R-5 P/N 146A7502-31
